Hello There, Guest! Register


[General] Feeling weird
mluffy82 Offline
Member
Registered

Posts: 20
Threads: 10
Joined: Dec 2013
#1
 
Feeling weird

Hello fellas its been a while since I posted here. Anyway I would like some thought's on this ill try to keep this brief, okay so last month I decided to stop taking my medicine completely without telling my doctor, after a couple of weeks I felt different which is common if some doesn't take there med's, but I'm confident in this. Side note: I didn't stop taking medicine for the sole reason to help in any way making my tulpa. okay this whole month I've felt uncanny things not all that time. But for the times I do i feel strange I feel as if something at times is watching me. other times I feel very alien feelings, which is wired because for the time I knew about tulpa's I've had minimal alien feelings, may be it my tulpa or me feeling uneasy this whole month I've had alien feelings more often. Another thing this month I've been seeing glimpses of small things, only on the corners of my eyes like rat running across your room. But yeah that's all I feel completely fine besides these uncanny and alien feelings, happing very often this month. I try to determine if its my tulpa or just how I feel, cause I don't always believe tulpa's could be the cause for these feelings. I want to know what your guys is input is on this has anyone else felt the same, in terms of having those uncanny or Alien feelings.?

~Believe in the you who believes in yourself~
(This post was last modified: 05-26-2014, 05:13 AM by mluffy82.)
05-26-2014, 05:12 AM
Find Reply

Sponsors:
Lolflash - click it, you know you want to

Butterologist Offline
Butter Studies
Registered

Posts: 59
Threads: 6
Joined: Jul 2013
#2
 
RE: Feeling weird

I occasionally have feelings of very strong disassociation, as if I'm viewing the situation from a 3rd person. A bit unsettling, but it eventually went away. Usually it would happen once every few months, but I remember one week was just terrible. After every conversation, it'd feel like we were meeting for the first time, yet I still knew everything about them. I felt like it was sorta good in a way that they were very separate, but it also made me very nervous. I didn't know what the cause was, but I just ignored it and tried giving them more forcing time with me. Usually after a good 20 - 30 minutes of active forcing, the feeling would go away. So far, it hasn't happened again to me.

Try a whole assortment of things to find out what works best for you. Possibly go back on meds, try more forcing/less forcing, taking a day off from forcing, meditate, distracting yourself...etc
05-26-2014, 05:52 AM
Find Reply
fennecgirl Offline
Member
Registered

Posts: 487
Threads: 12
Joined: Sep 2012
#3
 
RE: Feeling weird

If this all started since you stopped taking your meds, then going off your meds is most likely the cause for this. I doubt it's tulpa-related.

On a side note, it's generally a bad idea to stop taking prescribed medication without telling your doctor first.


My tumblr
My tulpae's tumblrs
06-04-2014, 10:50 PM
Find Reply
mluffy82 Offline
Member
Registered

Posts: 20
Threads: 10
Joined: Dec 2013
#4
 
RE: Feeling weird

Fenncegirl maybe your right but it's been one month now since I stopped with meds. I'm not doubting that it could be the meds but then again maybe, it's not I'm not sure myself but I have to do more soul searching either myself thank you

~Believe in the you who believes in yourself~
06-05-2014, 04:41 AM
Find Reply
EternalAnkh Offline
Lurker (Probably)
Registered

Posts: 5
Threads: 0
Joined: Jan 2014
#5
 
RE: Feeling weird

The easiest way to tell if your tulpa is doing something is to ask them. If you tulpa isn't at a stage where conversation comes easily, then it's always possible that little differences in your feelings are them trying to communicate. Basically, if you don't have a serious mental disorder, you went off the medications properly, and the feelings are not typical for whatever disorder the meds were treating in the first place, it MIGHT be safe to assume some tulpa involvement. Seriously though, if you have some kind of serious disorder that isn't being treated in any way, then it would be best to make sure that what you're experiencing isn't a symptom of the disorder you were attempting to treat in the first place. If you were taking anti-psychotics or medication for schizophrenia then hallucinations and alien feelings would be a sure-fire way to know that stopping your medicine wasn't a good idea and you should speak to your doctor immediately. Honestly, in my experience, if I was worried about something that I thought my tulpa was doing, I would gently ask her to stop (if she was responsible and without blaming her because I am unsure) because it was making me scared. A tulpa is very understanding and wouldn't intentionally cause you distress if they knew you didn't want them too. That said, I gather that the process is different for everyone and my experiences might not be applicable to everyone or to you.

TL;DR
If you were taking schizophrenia medication or anti-psychotics, then hallucinations and alien feelings and feelings of being watched are bad signs. Just saying.
06-05-2014, 05:34 AM
Find Reply


Forum Jump:


Users browsing this thread: 1 Guest(s)

Sponsors:
Lolflash - click it, you know you want to


Contact Us | Tulpa.Info | Return to Top | Return to Content | Mobile Version | RSS Syndication